# SDR ASAA2024032748673

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 47,270 hours, 16,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED DURING CAPACITY FUNCTIONAL CHECK. GROUNDED - YES. REPLACED BATTER PACK ASSY M1671 REF BOEING AMM TASK 33-51-06-960-805. OP TEST GOOD. NO FURTHER DEFECTS.
